# SDR SWAA2022030164042

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,158 hours, 20,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN PANEL BRAKE ASSY (NO STEP) AT STA 537.45 FROM BL 0 TO LBL 25.75 IS BROKEN. / REMOVED DAMAGED PANEL BRAKE ASSY; LOCATED; DRILLED NEW PART PER SRM 51-10-02. INSTALLED PER SRM 51-40-02.
